# SDR CALA2018051701296

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 96,518 hours, 20,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON THE FWD CARGO FRAME, BS 520, STRINGER 24L.  FOUND OUT OF LIMITS IAW SRM 53-00-07 P101.   TRIMMED AREA AND ACCOMPLISHED A REPAIR IAW ECRA 5310-07406, PART 1.
